Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On orbits associated with symmetric spaces


Authors: Bertram Kostant and Stephen Rallis
Journal: Bull. Amer. Math. Soc. 75 (1969), 879-883
DOI: https://doi.org/10.1090/S0002-9904-1969-12337-2
MathSciNet review: 0257284
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Bertram Kostant, The principal three dimensional subgroup and the Betti numbers of a complex simple Lie group, Amer. J. Math. 81 (1959), 973-1032. MR 114875
  • 2. Bertram Kostant, Lie group representations on polynomial rings, Amer. J. Math. 86 (1963), 327-402. MR 158024
  • 3. Bertram Kostant and Stephen Rallis, On representations associated with symmetric spaces, Bull. Amer. Math. Soc. 75 (1969), 884-888. MR 257285


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12337-2

American Mathematical Society